Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

i am feeling burn sensation, please suggest me the treatment

What does it mean if im still feeling a burn sensation after already having taken a treatment for clamydia/gornera less than four days ?
Asked On : Sat, 26 Jun 2010
Answers:  3 Views:  462
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
get a check up with gynecologist and get tests done .exclude presence of diabetes and take care of personal cleanliness and full course of treatment
abstinence is advised till cured of the condition
both partners should take treatment simultaneously
Answered: Mon, 7 Nov 2011
I find this answer helpful
  User's Response
it will take some time to be ok i guess and if it still continues after a day or two then do contact your doctor
Answered: Sun, 27 Jun 2010
General & Family Physician Dr. Prakash Kumar Gupta's  Response
HELLO AND WELCOME TO HEALTHCARE MAGIC ,IT MEANS THAT EITHER YOU HAVE NOT TAKEN FULL COURSE OF ANTIBIOTICS AND THE INFECTION STILL PERSISTS ,HAVE A VAGINAL CULTURE AND SENSIVITY TEST ONCE AGAIN AND TAKE CONSULTATION OF GYNAECOLOGIST,TAKE CARE
Answered: Fri, 28 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor